# SDR HNAA2024090400214

- Difficulty date: July 10, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Torque Box
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING NDT INSPECTION, CRACK INDICATION FOUND IN R/H WING TORQUE BOX #1 AT SPAR 3, FORMOST OUTBD INNER HOLE.
